MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BALL NOSE GUIDE WIRE 80CM; INSTRUMENT/TRAUMA

ZIMMER BIOMET, INC. BALL NOSE GUIDE WIRE 80CM; INSTRUMENT/TRAUMA
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inner sterile packaging for the device was damaged.Subsequently, another device had to be opened and used to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned product found damage to the outer carton and a hole in the sterile packaging pouch that penetrates both sterile barriers.Sterility has been compromised.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BALL NOSE GUIDE WIRE 80CM
Common Device Name
INSTRUMENT/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13062787
Report Number0001825034-2021-03461
Device Sequence Number11177975
Product Code FZX
UDI-Device Identifier00887868027857
UDI-Public(01)00887868027857(17)310630(10)508460
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number281001080
Device Lot Number508460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown